About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 970316, 7 pages
http://dx.doi.org/10.1155/2013/970316
Research Article

On a System of Difference Equations

1Department of Mathematics, Faculty of Science, Selcuk University, 42075 Konya, Turkey
2Mathematics Department, Ahmet Kelesoglu Education Faculty, N. Erbakan University, Meram Yeni Yol, 42090 Konya, Turkey

Received 25 December 2012; Accepted 3 February 2013

Academic Editor: Ibrahim Yalcinkaya

Copyright © 2013 Ozan Özkan and Abdullah Selçuk Kurbanli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. S. Kurbanli, C. Çinar, and D. Şımşek, “On the periodicity of solutions of the system of rational difference equations xn+1=xn1+yn/ynxn11, yn+1=yn1+xn/xnyn11,” Applied Mathematics, vol. 2, no. 4, pp. 410–413, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  2. C. Çinar, “On the positive solutions of the difference equation system xn+1=1/yn, yn+1=yn/xn1yn1,” Applied Mathematics and Computation, vol. 158, no. 2, pp. 303–305, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Y. Özban, “On the system of rational difference equations xn=a/yn3, yn=byn3/xnqynq,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 833–837, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Y. Özban, “On the positive solutions of the system of rational difference equations xn+1=1/ynk, yn+1=xn/xnmynmk,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 26–32, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. M. Elsayed, “Solutions of rational difference systems of order two xn+1=α+xnm/xkn,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 378–384, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. E. M. Elsayed, “On the solutions of higher order rational system of recursive sequences,” Mathematica Balkanica. New Series, vol. 22, no. 3-4, pp. 287–296, 2008. View at Zentralblatt MATH · View at MathSciNet
  7. E. M. Elsayed, “Dynamics of a recursive sequence of higher order,” Communications on Applied Nonlinear Analysis, vol. 16, no. 2, pp. 37–50, 2009. View at Zentralblatt MATH · View at MathSciNet
  8. E. M. Elsayed, “On the solutions of a rational system of difference equations,” Polytechnica Posnaniensis, no. 45, pp. 25–36, 2010. View at MathSciNet
  9. E. M. Elsayed, “On the solutions of a rational system of difference equations,” Polytechnica Posnaniensis, no. 45, pp. 25–36, 2010. View at MathSciNet
  10. E. M. Elsayed, “Dynamics of recursive sequence of order two,” Kyungpook Mathematical Journal, vol. 50, no. 4, pp. 483–497, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. E. M. M. Elsayed, “Behavior of a rational recursive sequences,” Mathematica, vol. 56, no. 1, pp. 27–42, 2011. View at MathSciNet
  12. E. M. Elsayed, “Solution of a recursive sequence of order ten,” General Mathematics, vol. 19, no. 1, pp. 145–162, 2011. View at Zentralblatt MATH · View at MathSciNet
  13. E. M. Elsayed, “Solution and attractivity for a rational recursive sequence,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 982309, 17 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. E. M. Elsayed, “On the solution of some difference equations,” European Journal of Pure and Applied Mathematics, vol. 4, no. 3, pp. 287–303, 2011. View at MathSciNet
  15. E. M. Elsayed, M. M. El-Dessoky, and A. Alotaibi, “On the solutions of a general system of difference equations,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 892571, 12 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. E. M. Elsayed, “On the dynamics of a higher-order rational recursive sequence,” Communications in Mathematical Analysis, vol. 12, no. 1, pp. 117–133, 2012. View at Zentralblatt MATH · View at MathSciNet